# SDR SIMA20210704002

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 4,211 hours, 2,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK #1 FAILED AFTER RUNNING ABOUT 3 MINUTES WITH A BURNING SMELL AND NO MORE AIR FLOW"TRANSFERRED TO NRWC 083-DFW-00814"-C/A-RAR #1 AIR CYCLE MACHINE IAW EMB 175 AMM 21-51-05-. OP CHECKED GOOD.REFERENCE NRWC 083-DFW-00814
